# SDR COMA9760248

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Syst
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

WING OVERHEAT WARNING DURING TAKEOFF.  DEFERRED NORMAL WING DE-ICE SYSTEM.  AIRCRAFT CONTINUED SERVICE ON STANDBY SYSTEM.
